Mathematische Zeitschrift

, Volume 212, Issue 1, pp 293–299 | Cite as

Kazhdan's property (T) and amenable representations

  • Mohammed E. B. Bekka
  • Alain Valette
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [AkW] Akemann, C.A., Walter, M.: Unbounded negative definite functions. Can. J. Math.33, 862–871 (1981)MATHMathSciNetGoogle Scholar
  2. [Bek] Bekka, M.E.B.: Amenable unitary representations of locally compact groups. Invent. Math.100, 383–401 (1990)MATHCrossRefMathSciNetGoogle Scholar
  3. [BoW] Borel, A., Wallach, N.: Continuous cohomology, discrete subgroups and representations of reductive groups. (Ann. Math. Stud., vol. 94) Princeton: Princeton University Press 1980MATHGoogle Scholar
  4. [Dix] Dixmier, J.:C *-algebras. Amsterdam: North-Halland 1977Google Scholar
  5. [Gaa] Gaal, S.A.: Linear analysis and representation theory. Berlin Heidelberg New York: Springer 1973MATHGoogle Scholar
  6. [Gui] Guichardet, A.: Symmetric Hilbert spaces and related topics. (Lect. Notes Math., vol. 261) Berlin Heidelberg New York: Springer 1972MATHGoogle Scholar
  7. [HaV] de la Harpe, P., Valette, A.: La propriété (T) de Kazhdan pour les groupes localement compacts.Astérisque 175 (1989)Google Scholar
  8. [HRV] de la Harpe, P., Robertson, A.G., Valette, A.: On the spectrum of the sum of the generators of a finitely generated group. Isr. J. Math. (to appear)Google Scholar
  9. [Kaz] Kazhdan D.A.: Connection of the dual space of a group with the structure of its closed subgroups. Funct. Anal. Appl.1, 63–65 (1967)MATHCrossRefGoogle Scholar
  10. [LuZ] Lubotzky, A., Zimmer, R.J.: Variant of Kazhdan's property for subgroups of semisimple groups. Isr. J. Math.66, 289–299 (1989)MATHMathSciNetGoogle Scholar
  11. [Val] Valette, A.: Minimal projections, integrable representations and property (T). Arch. Math.43, 397–406 (1984)MATHCrossRefMathSciNetGoogle Scholar
  12. [Va2] Valette, A.: Projections in fullC *-algebras of semisimple Lie groups. Math. Ann. (to appear)Google Scholar
  13. [Wan] Wang, S.P.: On isolated points in the dual spaces of locally compact groups. Math. Ann.218, 19–34 (1975)MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Mohammed E. B. Bekka
    • 1
  • Alain Valette
    • 2
  1. 1.Institut de mathématiquesUniversité de LausanneLausanne-DorignySwitzerland
  2. 2.Institut de mathématiquesUniversité de NeuchâtelNeuchâtelSwitzerland

Personalised recommendations